Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2014


Pages

103-109


DOI

Article

Common Fixed Point Theorems in Complex Valued Metric Spaces

Check for updates


Authors

Manoj Kumar* Affiliation:
Department of Mathematics, Central University of Rajasthan, Kishangarh, Ajmer-305817, Rajasthan, India
, Pankaj Kumar Affiliation:
Assistant Professor, Department of Orthopedics, Vardhman Institute of Medical Sciences, Pawapuri, Nalanda, Bihar, India
and Sanjay Kumar Affiliation:
Department of Mathematics, Deenbandhu Chhotu Ram University of Science and Technology, Murthal 131039, India


Abstract

In this paper, first we prove a common fixed point theorem for a pair of weakly compatible self maps in complex valued metric space for rational inequality. Secondly, we prove common fixed point theorems for weakly compatible mappings along with (CLRg) and E.A. properties.


Keywords

Complex valued metric space, Partial order, Weakly compatible maps, E.A. property, (CLRg) property


Citation

Kumar, M., Kumar, P., & Kumar, S. (2014). Common fixed point theorems in complex valued metric spaces. Journal of Analysis & Number Theory, 2(2), 103–109. https://doi.org/10.12785/jant/020213

Published by: Engineering Journals

Engineering Journals Logo